Skip to Content

Does Coumadin cause weight gain?

Question is Closed
Report Favorite

Answers (1)

14 Feb 2011

It has not been reported to cause weight gain, however if you do experience weight gain it is recommended to speak to the doc/pharmacist who prescribed the med.

Take care & be well!

Votes: +1
caringsonbj 14 Feb 2011

I have searched and cannot find this to be a problem but as he said you need to contact the doctor, please take care

johnhopps 3 Dec 2012

Started in July 2012. It's Dec 2012 and I'm 20 pounds heavier. This occured
to me with an SSRI also. I should be taken off Coumadin on Dec 13. If I start losing right away then I'll know for sure that it was the coumadin.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

3 answers 13 Apr 2011

What can cause a 30 pound weight gain in 1 month when eating habbits have not changed?

Are there hormones that are not usually checked in a blood screen that cause weight gain

3 answers 2 Aug 2012

Zyprexa and weight gain, does this happen to everyone?

I am sitting here looking at a bottle of Zyprexa 10 MG. After reading all these comments I am scared to take it. I do not want to gain ANY weight my ...

1 answer 24 Jun 2013

Clomipramine - weight gain or weight loss?

I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...

1 answer 9 May 2014

Minastrin 24 Fe - Has anyone had any weight gain..trying to gain weight with the pill?

My doctor just prescribed me this pill in the 20mg dosage because he's trying to help me gain my weight back that I lost while on nexaplanon ...

0 answers 27 Sep 2015